Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (7): 070205    DOI: 10.1088/1674-1056/20/7/070205
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Asymptotic solution for the Elñi no time delay sea–air oscillator model
Mo Jia-Qia, Lin Wan-Taob, Lin Yi-Huab
a Department of Mathematics, Anhui Normal University, Wuhu 241003, China; b Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: